Export selected to
Endnote
Reference Manager
Procite
Medlars Format
RefWorks Format
BibTex Format
  Access statistics : Table of Contents
   2015| October-December  | Volume 6 | Issue 4  
    Online since December 15, 2015

 
 
  Archives   Previous Issue   Next Issue   Most popular articles   Most cited articles
 
Show all abstracts  Show selected abstracts  Export selected to
  Viewed PDF Cited
EDITORIAL
Trivializing assessment: A key factor in undermining the standards of medical education
S Manikandan
October-December 2015, 6(4):195-197
DOI:10.4103/0976-500X.171875  PMID:26816471
  1,156 4,196 -
RESEARCH PAPERS
A comparative study of the clinical efficacy and safety of agomelatine with escitalopram in major depressive disorder patients: A randomized, parallel-group, phase IV study
Chetan S Urade, Sunil M Mahakalkar, Prashant G Tiple
October-December 2015, 6(4):198-203
DOI:10.4103/0976-500X.171883  PMID:26813706
  1,324 781 -
CASE REPORTS
A case of losartan-induced severe hyponatremia
Saibal Das, Sanjib Bandyopadhyay, Anand Ramasamy, V Vinoth Prabhu, Sudhakar Pachiappan
October-December 2015, 6(4):219-221
DOI:10.4103/0976-500X.171880  PMID:26816476
  1,378 234 1
MOLECULES OF THE MILLENNIUM
An upcoming drug for onychomycosis: Tavaborole
Neha Sharma, Dhruva Sharma
October-December 2015, 6(4):236-239
DOI:10.4103/0976-500X.171870  PMID:26816482
  892 263 2
CASE REPORTS
Sodium thiosulfate for the treatment of warfarin-induced calciphylaxis in a nondialysis patient
Emily J Carrell, Allison Bell
October-December 2015, 6(4):222-224
DOI:10.4103/0976-500X.171882  PMID:26816477
  843 209 1
RESEARCH PAPERS
Vasorelaxation of goat mesenteric artery is mediated by endothelial Na+-K+-ATPase
R Sathiskumar, Bimal Prasanna Mohanty, Subas Chandra Parija
October-December 2015, 6(4):204-210
DOI:10.4103/0976-500X.171884  PMID:26816472
  799 234 -
CASE REPORTS
Mirtazapine withdrawal-induced mania
Jitendra Kumar Verma, Satyakam Mohapatra
October-December 2015, 6(4):214-215
DOI:10.4103/0976-500X.171878  PMID:26816474
  845 151 2
Carbamazepine-induced hypertension: A rare case
Preeti Kharb, Niti Mittal, Mahesh C Gupta
October-December 2015, 6(4):216-218
DOI:10.4103/0976-500X.171879  PMID:26816475
  762 175 1
Carbimazole-induced agranulocytosis
Anisha Mohan, Siby Joseph, Neeraj Sidharthan, Dhanya Murali
October-December 2015, 6(4):228-230
DOI:10.4103/0976-500X.171881  PMID:26813922
  719 211 1
Successful management of malignant hyperpyrexia syndrome in a pediatric patient: What to do when dantrolene is not available?
Priyanka Gupta, Geeta Kamal, Mayank Gupta
October-December 2015, 6(4):211-213
DOI:10.4103/0976-500X.171873  PMID:26816473
  655 232 -
Etoricoxib- induced pleural effusion: A case for rational use of analgesics
Nisahan Balasingam, Kumanan Thirunavukarasu, Gowry Selvaratnam
October-December 2015, 6(4):231-232
DOI:10.4103/0976-500X.171876  PMID:26816478
  583 151 1
Kounis syndrome secondary to intravenous cephalosporin administration
Sunkavalli Venkateswararao, Gopalan Rajendiran, Rathakrishnan Shanmuga Sundaram, Godavarthi Mounika
October-December 2015, 6(4):225-227
DOI:10.4103/0976-500X.171877  PMID:26813799
  533 162 1
CORRESPONDENCES
Are we moving towards a new definition of essential medicines?
Harmeet Singh Rehan, Indranil Banerjee, Umesh D Suranagi
October-December 2015, 6(4):234-235
DOI:10.4103/0976-500X.171871  PMID:26816480
  455 125 -
ERRATA
Erratum: Complete resistance after maximal dose of rocuronium

October-December 2015, 6(4):240-240
DOI:10.4103/0976-500X.171885  PMID:26816221
  422 94 -
Erratum: Inhaled insulin: A "puff" than a "shot" before meals

October-December 2015, 6(4):241-241
DOI:10.4103/0976-500X.171886  PMID:26816483
  410 103 -
CORRESPONDENCES
Are we moving towards a new definition of essential medicines?
Marcus M Reidenberg
October-December 2015, 6(4):233-233
DOI:10.4103/0976-500X.171874  PMID:26816479
  387 102 -
Author's reply
S Manikandan
October-December 2015, 6(4):235-235
  391 80 -
  Feedback 
  Subscribe